# SDR 2022FA0000632

- Difficulty date: February 6, 2022
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Skrsky S76C
- Aircraft serial: 00000
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fire Warning
- Condition: False Indication
- Location: System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING DURING FIGHT
